Top answers from doctors based on your search:
Disclaimer

ccp caffeine free medication

A 26-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Sleep hygiene: Establish a consistent time for sleep and waking, even on weekends. Make sure your room is dark, cool, & quiet, and your bed comfortable. Avoid watc ... Read More
3
3 comments
1
1 thank
Dr. Miroslava Fox
14 years experience Clinical Psychology
See below: Talk to you primary care doctor as to why you're experiencing insomnia. Meanwhile, establish time when you would like to go to bed. Create a bed time ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Shouldn't: I would think that would be okay although, to be really safe, it's usually recommended that you fast beforehand.
A 36-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Caffeine: It can increase potency & side-effects of stimulant medications, and lower efficacy of sedating medications.
A 34-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Can't concentrate: Possible. Also many medications can do that, especially sedatives taken during the day.
A 29-year-old member asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
Distinctly rare: Caffeine allergy is distinctly rare. It is reported in the literature but these are only rare case reports. As with food allergy, treatment is avoidan ... Read More
A 27-year-old female asked:
Dr. Jerry Judd Pryde
25 years experience Travel Medicine
Several meds: are sans the caffeine. consider allergy testing first
A 16-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Biochemistry: That means that the asthma medication is actually a stimulant that also has activity in the smooth muscle of the bronchial tubes to allow them to rela ... Read More
A 32-year-old member asked:
Dr. Holly Maes
35 years experience Pediatrics
Stimulants: Since both are stimulants (and similar in their effects and side effects), their side effect profiles can be additive. Thus, combining them could leav ... Read More
2
2 thanks
A 28-year-old male asked:
Dr. Michael Dansie
15 years experience Family Medicine
Headache Mediation: Treats tension (or muscle contraction) headaches. This medicine contains a barbiturate.
5
5 thanks
A 35-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Diet: You are better not drinking soda of any kind but non caffeinated beverages are better for you than those with stimulants. You are better off with wate ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month